# SDR CALA0100733

- Difficulty date: August 3, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: L/H Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN L/H MLG DOOR CHANNEL AT FORWARD END OF DOOR JUST ABOVE DOOR SEAL. A REPAIR DOUBLER WAS INSTALLED IAW EA 9-5281-2-A0904 AND ECRA 5280-01267.
